# SDR IPXA2576367

- Difficulty date: November 30, 2012
- Submitted: December 3, 2012
- Operation: Air carrier
- Aircraft: N445UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27390
- System (JASC): 3350 · Emergency Lighting
- Part: Control Panel
- Part number: 233N32193000000
- Part serial: 000055
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS PANEL "UNARMED" LIGHT INOPERATIVE.  R & R EMERGENCY LIGHTS PANEL IAW MM 33-51-08-004-01 AND 33-51-00-004-011.  OPS CHECKED GOOD.
